# SDR BKEA2012F00068

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N510CT
- Make and model: Amd FALCON2000EX
- Aircraft serial: 53
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30C320502
- Part serial: PCECF0146
- Condition: Multiple Fail
- Location: Left
- Part time: 2,473 hours, 1,380 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ABOUT 10,000 FEET IN LAST STAGE OF CLIMB, NR 1 ENGINE OIL PRESSURE CASS MESSAGE ILLUMINATED,  PULLED POWER BACK FOLLOWED BY A NR 1 ENGINE VIBRATION CASS MESSAGE. A COUPLE OF MINUTES LATER NR 1 ENGINE OIL FILTER CASS MESSAGE.  PROCEDED TO PULL POWER BACK AND LANDED.
